| Catalog Number |
0375544000 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that after opening sterile package and inspecting item, some type of material was observed in the jaws of the cutter.
Additional Manufacturer Narrative
Alleged failure: after opening sterile package and inspecting item, some type of material was observed in the jaws of the cutter.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause(s) could be inadequate cleaning process and/or uncontrolled environmental conditions.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description